| Catalog Number |
30964220 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.1.Address was not located and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21gx1in had leakage past the stopper.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.It was reported to (b)(6) by a charge nurse via email that 10cc syringe plunger not working.Blood + medications leak past syringe plunger.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).Lot #: 3264115.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported are available for examination, a review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections related to this incident were found.